MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that the device alarmed with exhalation obstruction alarms during ventilation of a patient.No health consequences or impact.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
It was reported that the device generated repeated ¿exhalation obstructed¿ alarms.This behavior could not be confirmed due to the absence of device log files.Replacement of the breathing circuit and expiratory valve cover did not resolve the issue, suggesting the root cause may not have been external disposable components.Based on the available information, the device exhibited intermittent ¿exhalation obstructed¿ alarms occurring approximately every three to four months, which could not be replicated during prior troubleshooting.The exhalation valve had previously been replaced; however, the issue persisted, indicating that the initial intervention did not resolve the root cause.Following consultation with technical support, the check valve assembly (msp161192) was identified as the most probable contributing component and was replaced.After repair, the device underwent annual preventive maintenance and was tested under simulated neonatal conditions for approximately 16 hours, during which no recurrence of the alarm was observed except when intentionally triggered.Given the intermittent nature of the issue and the long interval between occurrences (approximately 1500 operating hours), the effectiveness of the corrective action cannot be fully confirmed.However, the absence of alarm recurrence during extended functional testing suggests that the check valve assembly was the most probable root cause.The device was returned to use following successful completion of maintenance and testing.Hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key24544560
Report Number3001421318-2026-00116
Device Sequence Number5662554
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)190513(240)161001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown